# SDR AWXA200100578

- Difficulty date: October 26, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 654795211
- Condition: Cracked
- Location: Aft Cargo Door
- Component: Aft Cargo Door, Boeing
- Component part number: 6547952166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - "C" - 2 CRACKS (.5") FOUND ON AFT CARGO DOOR INNER SKIN AT FWD LIGHTNING HOLES JUST ABOVE CENTERLINE. MAINTENANCE TRIMED OUT THE CRACKS, FABRICATED REPAIR DOUBLERS AND INSTALLED IAW B737 SRM 51-40-2, FIG 1, PG 1 - 3.
